# SDR UPS99230689

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK IN SKIN BS 251.6 AT WL 215.5 RT SIDE.  REPAIRED IAW SRM 53-30-3 FIG 3.
